# SDR ASAA2021012833976

- Difficulty date: January 28, 2021
- Submitted: February 1, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 21,120 hours, 6,718 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Master Caution
- Condition: Fault Message
- Location: Cabin Temp Cont
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP AMBER LIGHT ILLUMINATES ON MASTER CAUTION RECALL AND EXTINGUISHES ON MASTER CAUTION SYSTEM RESET.  GROUNDED - YES.  NR 2 PACK ZONE TEMP CONTROLLER SHOWS FLT DECK TCV ON BIT & PREV FLT, GREEN GO FOR VERIFY, MSG RESET.  RAN PACKS & RE-VERIFY BITE OPS NORMAL REF B737-900 AMM 21-61-00-700-806-002.
